Author: XM He; T Lin; YP Lin;

Title: The Convergence of the Bilinear and Linear Immersed Finite Element Solutions to Interface Problems

Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

Year: 2012

Volume: 28

Page: 312 - 330


Author: YC Chu; Y Cao; XM He; M Luo;

Title: Asymptotic boundary conditions with immersed finite elements for interface magnetostatic/electrostatic field problems with open boundary

Journal: COMPUTER PHYSICS COMMUNICATIONS

Year: 2011

Volume: 182

Page: 2331 - 2338


Author: XM He; T Lin; YP Lin;

Title: IMMERSED FINITE ELEMENT METHODS FOR ELLIPTIC INTERFACE PROBLEMS WITH NON-HOMOGENEOUS JUMP CONDITIONS

Journal: INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING

Year: 2011

Volume: 8

Page: 284 - 301


Author: XM He; T Lin; YP Lin;

Title: Interior penalty bilinear IFE discontinuous Galerkin methods for elliptic equations with discontinuous coefficient

Journal: JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY

Year: 2010

Volume: 23

Page: 467 - 483